# SDR FDEA201508312728

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 697 hours, 25,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 23L DAMAGED ON OTBD SIDE OF STRINGER, BS 1845.  FOUND ON EVALUATION OF EXISTING EXTERNAL DOUBLER REPAIR, NR N00158.  REMOVED DAMAGED STRINGER SECTION IAW SRM 53-00-03-2R REPAIR 2.  FABRICATED & INSTALLED FILLER & HAT SECTION STATION 1835 - 1861, STRINGER 23L IAW SRM 53-00-03-2R REPAIR 2.  MAJOR REPAIR.
